Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A change of rings theorem


Author: Lance W. Small
Journal: Proc. Amer. Math. Soc. 19 (1968), 662-666
MSC: Primary 16.90; Secondary 13.00
DOI: https://doi.org/10.1090/S0002-9939-1968-0223412-X
MathSciNet review: 0223412
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Auslander and D. A. Buchsbaum, Homological dimension in Noetherian rings. II, Trans. Amer. Math. Soc. 88 (1958), 194-206. MR 0096720 (20:3203)
  • [2] S. U. Chase, A generalization of the ring of triangular matrices, Nagoya Math. J. 18 (1961), 13-25. MR 0123594 (23:A919)
  • [3] I. Kaplansky, Homological dimension of rings and modules, Math. Lecture Notes, Univ. of Chicago, 1959.
  • [4] S. Mac Lane, Homology, Springer, Berlin, 1963. MR 1344215 (96d:18001)
  • [5] L. W. Small, An example in Noetherian rings, Proc. Nat. Acad. Sci. U.S.A. 54 (1965), 1035-1036. MR 0188252 (32:5691)
  • [6] -, Hereditary rings, Proc. Nat. Acad. Sci. U.S.A. 55 (1966), 25-27. MR 0186720 (32:4178)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.90, 13.00

Retrieve articles in all journals with MSC: 16.90, 13.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0223412-X
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society